Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Some results on the stable homotopy groups of spheres


Author: Joel M. Cohen
Journal: Bull. Amer. Math. Soc. 72 (1966), 732-735
DOI: https://doi.org/10.1090/S0002-9904-1966-11574-4
MathSciNet review: 0210128
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. Cartan et al., Algèbres d'Eilenberg-MacLane et homotopie, Séminaire Henri Cartan de l'École Normale Supérieure, 17e année, (1954/55), 2eme ed., Secrétariat mathématique, 11 rue Pierre Curie, 1956. MR 81477
  • 2. S. Gitler and J. D. Stasheff, The first exotic class of BF, Topology 4 (1965), 257-266. MR 180985
  • 3. J. P. May, The cohomology of the Steenrod algebra, stable homotopy groups of spheres, Bull. Amer. Math. Soc. 71 (1965), 377-380. MR 185596
  • 4. N. E. Steenrod and D. B. A. Epstein, Cohomology operations, Princeton Univ. Press, Princeton, N. J., 1962. MR 145525
  • 5. H. Toda, p-primary components of homotopy groups: III, Stable groups of the sphere, Mem. Coll. Sci., Univ. Kyoto 31 (1958), 191-210. MR 105684
  • 6. H. Toda, Composition methods in homotopy groups of spheres, Princeton Univ. Press, Princeton, N. J., 1962. MR 143217
  • 7. G. W. Whitehead, Generalized homology theories. Trans. Amer. Math. Soc. 102 (1962), 227-283. MR 137117


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1966-11574-4

American Mathematical Society